# SDR 97FDEA00856

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 727-22
- Aircraft serial: 18872
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498146
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CUSTOMER CARD NR NR0154, FOUND CORROSION ON STR 30, BS 1148, WL 142.  *S/D*  REMOVED DAMAGED STRINGER AT BS 1138 TO BS 1158, STR 30, WL 142 AND REPAIRED IAW FED SRM 53-10-3.
